Feb 26, 2004
My Bilirubin is up to 5.5. Slight yellow of the eyes, mostly not noticable. I know that the higher levels are to be expected. But how high is too high? When should I worry? Are there any other side affects associated with high Bilirubin levels. Thank you
| Response from Dr. Conway
The elevated bilirubin level that is seen with Reyataz is purely a chemical phenomenon. It does not indicate any toxicity to your liver and does not have any serious health consequences other than you looking a yellow. It may actually get a lot better over time. The issue becomes whether this is bothering you and what treatment alternatives may exist for you if you were to go off Reyataz.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.